# SDR UIEA2013021900094

- Difficulty date: January 30, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 933 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 933 STR 38R AT DRAG SPLICE FITTING AREA FOUND ONE FASTENER HOLE CRACKED AT FUSELAGE SKIN.   REPAIRED IAW SRM 53-20-01-2R2 REPAIR 2, FIG 201.
